# SDR USAA920080781

- Difficulty date: March 27, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 21,653 hours, 7,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420100
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - S3 CHECK - LEVEL 2 CORROSION ON SHEAR PLATE, BS 3523 / FR 60 - BS 4059 / FR 70, S23R.  REPLACED SHEAR PLATE, BS 3523 / FR 60 - BS 4059 / FR 70, S23R IAW A321 SRM 51-72-11.
